# SDR ABXA201004130060

- Difficulty date: April 5, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 77,551 hours, 36,276 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102331
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 742 HAS CORRODED SHEAR TIE ON AFT SIDE BETWEEN STRINGERS 39R AND 39L.  REMOVED AND REPLACED SHEAR TIE IAW B767 SRM 51-40-02.
